# SDR REXA2015021300114

- Difficulty date: February 9, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 23,956 hours, 21,198 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SURFACE FUEL ACCESS PANEL CUT OUT FOR PANEL 510AB AT WS 12.245 CORRODED 0.004 INCHES DEEP. REPAIRED IAW REO 601R-57-21-030.
